# SDR CALA2022050601152

- Difficulty date: May 4, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N37263
- Make and model: Boeing 737
- Aircraft serial: 31583
- Aircraft time: 66,297 hours, 22,685 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: BAC1505101474
- Condition: Corroded
- Location: Sta986.5bl22
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND POSSIBLE CORROSION ON UPPER FLOOR BEAM BEAM AT STA 986.5, BL 22.5R (REF AAR NR 99935093)
